# SDR AALA202110257272

- Difficulty date: October 24, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A300*
- Aircraft serial: 5980
- Aircraft time: 24,505 hours, 9,588 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Handle
- Condition: Detached
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR HANDLE CAME OFF. RE SECURED HANDLE PER AMM AMM 20-21-00.
